Coricidin HBP Maximum Strength Cold, Cough & Flu Medicine, Liquid Gels

Shop more Coricidin

Coricidin HBP Maximum Strength Cold, Cough & Flu Medicine, Liquid Gels

SKU# 40335
Shop more Coricidin
SKU# 40335
Coricidin HBP Maximum Strength Cold, Cough & Flu Liquid Gels are decongestant-free and help relieve cold and cough symptoms without elevating blood pressure.
Read More
$13.99
-
+
Coricidin HBP Maximum Strength Cold, Cough & Flu Medicine, Liquid Gels
$13.99
  • In Stock

Coricidin HBP Maximum Strength Cold, Cough & Flu Liquid Gels are decongestant-free and help relieve cold and cough symptoms without elevating blood pressure.

Take your health to the next level with FSA eligible Cold & Flu products.

Benefits:

  • Helps relieve cold and cough symptoms without elevating blood pressure

Features:

  • Decongestant-free (ideal for people with high blood pressure)

Specifications:

Size:

  • 24 ct.

Acetaminophen (325 mg), Dextromethorphan hydrobromide (10 mg), Guaifenesin (200 mg)

Do not take more than the recommended dose. Do not take the Day and Night products at the same time; wait 4 hours after taking the last Day dose before taking the Night product. 

Adults and children 12 years and over: 

  • Take 2 capsules with water every 4 hours; do not exceed 4 capsules in 12 hours or as directed by a doctor

Children under 12 years of age: 

  • Do not use

Liver warning: 

This product contains acetaminophen. Severe liver damage may occur if you take: 

  • More than 4,000 mg of acetaminophen in 24 hours
  • With other drugs containing acetaminophen
  • 3 or more alcoholic drinks every day while using this product

Allergy alert:

Acetaminophen may cause severe skin or severe allergic reactions. Symptoms may include: skin reddening, blisters, rash, hives, facial swelling, asthma (wheezing), shock. If a skin or general allergic reaction occurs, stop use and seek medical help right away.

Sore throat warning:

If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.

Do not use to sedate children.

Frequently Bought Together

Reviews

You May Also Like

 

Learn More

Generic over-the-counter medicine vs. brand names. What's the best choice?

Generic over-the-counter medicine vs. brand names. What's the best choice?

Top 10 FSA eligible OTC medicine cabinet essentials

Top 10 FSA eligible OTC medicine cabinet essentials

Is COVID-19 Protection FSA Eligible?

Is COVID-19 Protection FSA Eligible?

Guide to Using Your FSA Card

Guide to Using Your FSA Card

4 Health Specialists Covered by Your FSA

4 Health Specialists Covered by Your FSA

Why Do I Need a Letter of Medical Necessity?

Why Do I Need a Letter of Medical Necessity?